Mississippi, 2012Hail and Strong Wind in Mississippi, February 23 to 24, 2012
February 23 to 24, 2012 · NWS JAN · 8 events in 8 counties and zones
A strengthening low pressure system over the eastern plains caused winds across the ArkLaMiss to gust between 35 and 50 mph during the afternoon of the 23rd. Several instances of damage to trees, power lines, power poles and structures occurred.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $753,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strengthening low pressure system over the eastern plains caused winds across the ArkLaMiss to gust between 35 and 50 mph during the afternoon of the 23rd. Several instances of damage to trees, power lines, power poles and structures occurred. On the 24th, an isolated severe thunderstorm dropped quarter size hail southwest of the Mclaurin community in Forrest County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Feb 23, 11:15 AM CST, 45 minutes earlier.
Area forecast discussion, Feb 23, 11:15 AM CST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CST THU FEB 23 2012
.UPDATE...THE UPDATE WILL FIRST FOCUS ON TWEAKS MADE TO TODAY'S
FORECAST FOLLOWED BY DISCUSSION OF MARGINAL RISK FOR STRONG TO
SEVERE STORMS LATE TONIGHT AND TOMORROW MORNING.
12Z JAN RAOB DEPICTED VERY WARM 925MB TEMPS NEAR 18 C AND ALONG WITH
A WELL MIXED BOUNDARY LAYER WITH 20 TO 30+ MPH WINDS...A QUICK WARM UP
HAS ENSUED. HOURLY TEMP GRIDS HAVE BEEN ADJUSTED THROUGH THE
AFTERNOON WITH GENERAL INCREASES TO THE OVERALL TEMPERATURE CURVE
ACROSS THE REGION. HOWEVER...STILL FEEL MAX HIGHS LOOK GOOD AS
STRONG MIXING WINDS WILL NOT READILY ALLOW SUPER ADIABATIC HEATING
NEAR SFC. WINDS WILL CONTINUE TO BE ELEVATED TODAY WITH GUSTS TO
NEAR 40 MPH AT TIMES. POPS WHERE REDUCED DURING THE 6-11PM TIME RANGE
TONIGHT ACROSS SE AREAS OWING TO STOUT CAPPING INVERSION IN PLACE
WHILE BEST FRONTAL CONVERGENCE AND SYNOPTIC LIFT WILL REMAIN FARTHER
NORTH DURING THIS TIME PERIOD.
OVERALL SET-UP FOR STRONG TO SEVERE STORMS IS MARGINAL BUT NOT
NON-ZERO. IF STRONG TO SEVERE STORMS WERE TO OCCUR...THE MORE
FAVORABLE AREA WOULD BE ALONG A DE KALB MISSISSIPPI TO CANTON TO
MONROE LOUISIANA LINE AND SOUTHWARD BEGINNING LATE EVENING THROUGH
MID-DAY FRIDAY AND SHIFTING SOUTH AS THE FRONT PUSHES THROUGH.
POTENTIAL HAZARDS CONTINUE TO BE STRAIGHT-LINE WINDS...PENNY TO
QUARTER-SIZED HAIL AND ALBEIT A SMALL CHANCE...A TORNADO CAN NOT BE
RULED OUT. AT THIS TIME...LATEST MODELS CONTINUE TO INDICATE STRONG
CAPPING INVERSION ACROSS MUCH OF THE SHALLOW WARM SECTOR THIS EVENING
WITH GREATEST SYNOPTIC LIFT DISPLACED NORTH OF REGION...LIMITING
PREFRONTAL PRECIP AND STORMS. HOWEVER...BY LATE EVENING THROUGH EARLY
MORNING FRIDAY...FRONTAL CONVERGENCE AND A SECONDARY AREA OF GREATER
SYNOPTIC LIFT WILL HELP FORCE CONVECTION ALONG THE FRONT ALONG AND
SOUTH OF THE TRACE WHERE DEEPER MOISTURE WILL RESIDE. OVERALL
FORECAST HANDLES THIS WELL BUT WILL TWEAK CURRENT GRAPHICAST TO
REFLECT THE DELAYED START AND HIGHLIGHT THE SOUTHEAST FOR BEST CHANCE
OF EXPERIENCING A FEW STRONG TO SEVERE STORMS. WILL HAVE MORE DETAIL
ON THE AFTERNOON PACKAGE. UPDATED AVIATION CAN BE FOUND BELOW.
/ALLEN/
&&
.AVIATION...CEILINGS ARE LIFTING AND SCATTERING OUT THIS MORNING
WITH THE ONLY MVFR CIGS REMAINING IN THE SOUTH. THESE WILL CONTINUE
TO LIFT THROUGH THE REST OF THE MORNING AND AFTERNOON. VFR
CONDITIONS WILL PREVAIL BUT SOUTHWEST WINDS OF 18-23KTS WITH GUSTS
TO 35KTS WILL BE THE MAIN AVIATION IMPACT TODAY. A COLD FRONT WILL
MOVE THROUGH TONIGHT AND SHIFT WINDS OUT OF THE NORTHWEST BUT REMAIN
AROUND 10-15KTS. A BAND OF SHRA/TSRA WILL BE POSSIBLE ALONG THE FRONT
TONIGHT ESPECIALLY OVER THE SOUTHEAST HALF OF THE AREA...MAINLY
AFTER 06-09Z. /28/
&&
.PREV DISCUSSION... /ISSUED 606 AM CST THU FEB 23 2012/
SHORT TERM...TODAY THROUGH FRIDAY NIGHT...WARM AND BREEZY TODAY
CULMINATING WITH A LOW CHANCE FOR STRONG TO SEVERE STORMS THIS
EVENING...MAINLY EAST OF THE NATCHEZ TRACE. THIS WILL BE FOLLOWED BY
COOL AND DRY WEATHER FRIDAY. THE MODELS HAVE BEEN ALL OVER THE PLACE
THE LAST SEVERAL DAYS WITH THE WEATHER FOR TODAY AND TONIGHT...FROM
A HEAVY RAIN EVENT TO MORE OF A SEVERE WEATHER EVENT AND NOW MORE OF
A WIND EVENT THAN ANYTHING ELSE. WATER VAPOR IMAGERY/RUC ANALYSIS
SHOWS A SPLIT FLOW PATTERN WITH A CLOSED LOW OVER THE BAJA REGION
AND A POTENT NORTHERN STREAM SHORTWAVE CROSSING THE ROCKIES. THIS
SHORTWAVE WILL TRACK EAST THROUGH FRIDAY AND HELP DEEPEN A 989MB LOW
OVER NORTHERN OKLAHOMA THAT WILL TRACK ENE ACROSS THE OHIO VALLEY BY
FRIDAY MORNING. AS THIS LOW DEEPENS AND DRAWS CLOSER TO OUR CWA
TODAY THE RESULTING PRESSURE GRADIENT WILL HELP DEVELOP STRONG GUSTY
WINDS ESPECIALLY ACROSS THE WESTERN HALF OF THE CWA. SUSTAINED WINDS
OF 20-25MPH AND GUSTS TO 40 MPH HAS PROMPTED THE ISSUANCE OF A WIND
ADVISORY FOR THE AREA ALONG AND WEST OF INTERSTATE 55 TODAY. THERE
STILL REMAINS MODEL DIFFERENCES WITH THE TIMING OF THE COLD FRONT
BUT A CHANGE IN DIRECTION TO THE NORTHWEST WILL OCCUR WITH FROPA
TONIGHT. GUIDANCE HAS COME IN ALMOST BONE DRY WITH POPS TODAY. DEEP
LAYER MOISTURE WILL REMAIN RATHER LIMITED UNTIL SOME POOLING OCCURS
JUST AHEAD OF THE FRONT TONIGHT. THE 00Z THU JAN SOUNDING HAD A PW
OF 0.69INS AND PWS ARE PROGGED TO REMAIN BELOW AN INCH UNTIL THIS
EVENING ACROSS THE SOUTHEAST HALF OF THE AREA. DESPITE TEMPERATURES
CLIMBING INTO THE LOWER 80S THIS AFTERNOON...MLCAPES LOOK TO REMAIN
BELOW 600 J/KG AND MODEL SOUNDINGS STILL SHOW THAT WL REMAIN CAPPED
TODAY AND DON'T SHOW A WEAKNESS IN CIN UNTIL FORCING IN CLOSE
PROXIMITY TO FRONT OCCURS. STILL...THERE WILL BE A STRONGLY SHEARED
ENVIRONMENT WITH STRONG HELICITY THIS EVENING IN THE EAST. HELICITY
AND INSTABILITY FURTHER WAIN DURING THE EVENING IN OUR CWA. SO THE
GREATEST POTENTIAL FOR STRONG TO SEVERE STORMS IN OUR AREA APPEAR TO
BE DURING THE MID TO LATE EVENING WHEN THE COLD FRONT IS EXPECTED TO
MOVE INTO THE CENTRAL PORTIONS OF OUR CWA AND CONTINUE SOUTHEAST.
DAMAGING WINDS AND PERHAPS A TORNADO APPEAR TO BE THE MAIN THREAT.
EVEN THE SLOWER ECMWF PLACES THE COLD FRONT OVER OUR SOUTHEAST MOST
ZONES BY SUNRISE FRIDAY MORNING. ALL RAIN IS EXPECTED TO END BEFORE
NOON. MORNING LOWS WILL DEPEND ON THE ACTUAL POSITION OF THE FRONT
BUT THE STRONG CAA BEHIND THE FRONT SHOULD KNOCK TEMPERATURES DOWN
INTO THE 40S. FRIDAY WILL BE COOL AND DRY. ANOTHER DISTURBANCE WILL
ROUND THE BASE OF THE UPPER LEVEL TROUGH FRIDAY DELAYING THE EAST
SHIFT OF THE TROUGH AXIS UNTIL FRIDAY NIGHT. SURFACE HIGH PRESSURE
WILL ALSO BE SHIFTING EAST FROM THE SOUTHERN PLAINS. THIS WILL
RESULT IN LIGHTER WINDS BY AFTERNOON. MOSTLY CLEAR SKIES AND THE
COOL DRY AIRMASS WILL RESULT IN THE COLDEST NIGHT OF THE FORECAST
PERIOD AT MOST LOCATIONS. ALL SITES ARE EXPECTED TO BOTTOM OUT IN
THE 30S SATURDAY MORNING. /22/
LONG TERM...SATURDAY THROUGH WEDNESDAY. THE LONG TERM HAD SOME
STRUGGLES. THERE WERE SOME INCONSISTENCIES WITH THE RAW MODEL AND
GUIDANCE. ALSO...THERE WERE DEFINITE DIFFERENCE BETWEEN THE GFS AND
EUROPEAN. USED A BLEND OF GUIDANCE WHICH LEAD TO SOME DIFFERENCES
FROM THE PREVIOUS PACKAGE IN TEMPERATURES AND RAIN CHANCES. TRIED TO
MAKE ADJUSTMENT TO THE DEWPOINTS...SO THEY WOULD NOT STAND OUT ALSO.
THE GFS SHOWS THE BOUNDARY FROM TONIGHT STALLS ALONG THE COAST AND
FESTERS THROUGH THE WEEKEND. A WEAK DISTURBANCE DEVELOPS OVER THE
GULF...PUSHING MOISTURE AND THE WARM FRONT SLIGHTLY TO THE NORTH
SUNDAY NIGHT. IT IS UNCLEAR HOW FAR NORTH THE BOUNDARY WILL SHIFT.
GUIDANCE CAME IN WITH SLIGHT CHANCE POPS ALONG HIGHWAY 84...SO WENT
WITH IT. MONDAY CLOUDS AND MOISTURE SEEM TO SPREAD ACROSS MUCH OF
THE AREA...NOT SURE IF IT WILL RAIN. RAIN CHANCES WERE SMALL ACROSS
THE CWA...GENERALLY AROUND 20 PERCENT...SO MAINTAINED SMALL RAIN
CHANCES. THE EUROPEAN SUGGESTS MOST OF THE ACTIVITY WILL PASS THE
CWA TO THE EAST. SLIGHT CHANCE POPS LOOK GOOD FOR NOW. VERY LITTLE
INSTABILITY SEEMED TO BE AVAILABLE AND THE BETTER DYNAMICS SEEMED TO
STAY TO THE SOUTH...SO OPTED FOR NON-CONVECTIVE RAIN.
MODELS SEEM TO AGREE ZONAL FLOW SETS UP ALOFT AND CLOUDS/MOISTURE
SEEMED TO GET TRAPPED OVER THE AREA. THE WARM FRONT NEVER REALLY
MOVES OUT OF THE AREA. SOUTH/SOUTHEASTERLY WINDS BRING IN A STEADY
FLOW OF MOISTURE AND FEW WEAK WAVES PASS THROUGH THE REGION.
MAINTAINED A CHANCE OF THUNDER STARTING MONDAY AND CONTINUING
THROUGH WEDNESDAY. THE LOW LEVEL DISTURBANCE....INCREASING LOW LEVEL
MOISTURE AND INSTABILITY SHOULD BRING A FEW THUNDERSTORMS.
AN UPPER LEVEL TROUGH MOVES THROUGH THE MIDWEST AND THE TAIL END OF
ANOTHER FRONT PASSES ON WEDNESDAY. THE SOUNDINGS SHOW INCREASING
INSTABILITY FOR MUCH OF THE CWA AHEAD OF THE BOUNDARY. SHEAR VALUES
ALSO INCREASED. COULD NOT RULE A NARROW LINE OF STORMS JUST AHEAD OF
THE BOUNDARY WEDNESDAY...WITH SOME STRONG STORMS SOUTHEAST. AT THIS
TIME THE FRONT WOULD REACH I-55 BY PEAK HEATING...PUTTING EAST
CENTRAL AND SOUTHEAST MS IN A FAVORABLE POSITION.
HIGH PRESSURE BUILDS IN QUICKLY THURSDAY NIGHT...BRIEFLY BRINGING
COOL AND DRY CONDITIONS TO THE REGION. HOWEVER...A SIMILAR WET
PATTERN SETS UP QUICKLY...WITH THE BOUNDARY STALLING TO THE SOUTH
AND SLOWLY DRIFTING NORTH.
IT WILL BE COOL FOR A DAY OR TWO BEHIND THE BOUNDARY APPROACHING
TODAY. HOWEVER...TEMPERATURES RECOVER NICELY AND BY TUESDAY THE AREA
IS BACK IN THE 70S.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 81 47 61 34 / 5 26 14 3
MERIDIAN 81 52 62 33 / 5 39 19 3
VICKSBURG 82 45 61 34 / 5 18 13 3
HATTIESBURG 83 57 62 34 / 11 48 34 3
NATCHEZ 82 48 61 35 / 5 36 18 3
GREENVILLE 81 42 58 33 / 9 14 9 3
GREENWOOD 80 43 59 33 / 9 17 10 3
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR MSZ018-019-
025>028-034>036-040>043-047-048-053-054-059>062.
LA...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR LAZ007>009-015-
016-023>026.
AR...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR ARZ074-075.
&&
ALLEN/28/22/07Hazardous weather outlook, Feb 23, 5:07 AM CST, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
507 AM CST THU FEB 23 2012
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036-
040>043-047-048-053-054-059>062-241115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-
HOLMES-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-CLAIBORNE-
COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
507 AM CST THU FEB 23 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
SOUTHWEST WINDS WILL INCREASE THIS MORNING AND BECOME SUSTAINED AT 20
TO 30 MPH WITH GUSTS OF 35 TO 40 MPH BETWEEN 10 AM AND 4 PM. A WIND
ADVISORY IS IN EFFECT FOR THAT TIME.
IN ADDITION...A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND
GUSTS TO 60 MPH WILL BE POSSIBLE THIS EVENING ALONG AND JUST AHEAD OF
A COLD FRONT THAT WILL BE MOVING ACROSS THE REGION. THIS THREAT IS
EXPECTED TO END BY MIDNIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT.
MSZ029>033-037>039-044>046-049>052-055>058-063>066-072>074-241115-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-
JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-
LAMAR-FORREST-
507 AM CST THU FEB 23 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF EAST CENTRAL
MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
A FEW SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60 MPH AND A
TORNADO WILL BE POSSIBLE TONIGHT ALONG AND JUST AHEAD OF A COLD FRONT THAT
WILL BE MOVING ACROSS THE REGION.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.
22
Strong Wind, Adams
- When
- February 23, 12:00 PM CST to 4:00 PM CST
- Where
- Adams forecast zone
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 31.483, -91.353 (the zone’s center; the record gives no point)
Strong southerly winds caused damage across portions of Adams County. The wind blew a tin roof off a bank in Natchez, and trees were blown down along Greenfield Road southeast of Natchez. Trees were blown down along Deerfield Road southeast of Kingston. Trees were blown down along Pickering Road south of Cranfield. Power lines were knocked down by a fallen tree along Kingston Road near Kingston causing a brush fire.
Strong Wind, Sunflower
- When
- February 23, 12:00 PM CST to 4:00 PM CST
- Where
- Sunflower forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.602, -90.589 (the zone’s center; the record gives no point)
Strong winds snapped two power poles along Mississippi Highway 8 on the east side of Ruleville.
Strong Wind, Warren
- When
- February 23, 12:00 PM CST to 4:00 PM CST
- Where
- Warren forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $600,000
- Reported by
- Newspaper
- Coordinates
- 32.357, -90.852 (the zone’s center; the record gives no point)
Numerous trees and power lines were blown down throughout Warren County as a result of the strong winds throughout the day. A few roads were blocked, power outages occurred, and a two grass fires started as a result of the damage. The strong winds blew a portion of the roof off the Battlefield Inn in Vicksburg causing damage to 31 rooms of the hotel. A tree fell through a home on Overlook Drive.
Strong Wind, Yazoo
- When
- February 23, 12:00 PM CST to 4:00 PM CST
- Where
- Yazoo forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Public
- Coordinates
- 32.780, -90.396 (the zone’s center; the record gives no point)
Strong winds blew down power lines at Goose Egg Park in Yazoo City.
Strong Wind, Carroll
- When
- February 23, 12:00 PM CST to 4:00 PM CST
- Where
- Carroll forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 33.449, -89.920 (the zone’s center; the record gives no point)
Strong winds blew down several trees around the county. Two power lines were blown down causing grass fires.
Strong Wind, Leflore
- When
- February 23, 12:00 PM CST to 4:00 PM CST
- Where
- Leflore forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Broadcast Media
- Coordinates
- 33.551, -90.301 (the zone’s center; the record gives no point)
Strong winds blew a tree down in the Johnson Subdivision near Greenwood. The tree knocked down a few power poles and lines causing power outages in the area, as well as a small grass fire.
Strong Wind, Jones
- When
- February 23, 12:00 PM CST to 4:00 PM CST
- Where
- Jones forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 31.623, -89.169 (the zone’s center; the record gives no point)
Strong winds knocked down power lines south of Laurel causing a brush fire.
Hail, Forrest
- When
- February 24, 7:40 AM CST
- Where
- Forrest County, 2.37 mi W of Epps
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.130, -89.240
Quarter size hail fell along JB Horne Road near McLaurin.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Wisconsin, February 23 to 24, 20121 death · 14 events
- Winter Storm in Illinois, February 23 to 24, 20121 death · 2 events
- High Wind in Nebraska, February 23, 2012$30,000 · 6 events
- Lightning Strike in South Carolina, February 23, 2012$20,000 · 1 event
- Winter Weather in Iowa, February 23 to 24, 201215 events
- Heavy Snow in Michigan, February 23 to 24, 201214 events
- Winter Weather in Missouri, February 23 to 24, 201210 events
- Winter Weather in Illinois, February 23 to 24, 20127 events
- High Wind in New Mexico, February 23, 201269 kt wind · 6 events
- High Wind in Nebraska, February 23, 20125 events
- Winter Storm and Winter Weather in Colorado, February 23, 20124 events
- Heavy Snow in North Dakota, February 23, 20123 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 360554, 360555, 360556, 360557, 360559, 360560, 360562, 360553.